# SDR 97ZZZX4450

- Difficulty date: September 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9044V
- Make and model: Beech 58
- Aircraft serial: TH216
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End
- Condition: Bearing Failed
- Location: Nlg Retract
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - NOSE GEAR COLLAPSED ON LANDING.  FOUND ROD END BROKEN ON NOSE GEAR RETRACT ROD.  REPLACED ROD END, GEAR OPERATED NORMALLY.
